Mean value theorems for stochastic integrals

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

The distributions of stochastic integrals are approximated by the distributions of stochastic integrals of piece-wise constant processes. The rate of approximation in some negative Sobolev spaces is estimated. Generalizations are given for problems arising in control theory.

Original languageEnglish (US)
Pages (from-to)385-410
Number of pages26
JournalAnnals of Probability
Volume29
Issue number1
DOIs
StatePublished - Jan 2001

Keywords

  • Numerical approximations
  • Stochastic control
  • Stochastic integrals

Fingerprint Dive into the research topics of 'Mean value theorems for stochastic integrals'. Together they form a unique fingerprint.

Cite this